Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Markova, Ol'ga Viktorovna

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 22
Presentations: 3

Number of views:
This page:1100
Abstract pages:4538
Full texts:1721
References:386
Candidate of physico-mathematical sciences
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:

http://www.mathnet.ru/eng/person19017
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/776339

Publications in Math-Net.Ru
2021
1. O. V. Markova, D. Yu. Novochadov, “Generating systems of the full matrix algebra that contain nonderogatory matrices”, Zap. Nauchn. Sem. POMI, 504 (2021),  157–171  mathnet
2. N. A. Kolegov, O. V. Markova, “The lengths of matrix incidence algebras over small finite fields”, Zap. Nauchn. Sem. POMI, 504 (2021),  102–135  mathnet
2020
3. O. V. Markova, “An example of length computation for a group algebra of a noncyclic Abelian group in the modular case”, Fundam. Prikl. Mat., 23:2 (2020),  217–229  mathnet
4. O. V. Markova, M. A. Khrystik, “The length of the group algebra of the dihedral group of order $2^k$”, Zap. Nauchn. Sem. POMI, 496 (2020),  169–181  mathnet
2019
5. N. A. Kolegov, O. V. Markova, “Commutativity of matrices up to a matrix factor”, Zap. Nauchn. Sem. POMI, 482 (2019),  151–168  mathnet
6. A. E. Guterman, D. K. Kudryavtsev, O. V. Markova, “Length of a direct sum of nonassociative algebras”, Zap. Nauchn. Sem. POMI, 482 (2019),  73–86  mathnet
2018
7. N. A. Kolegov, O. V. Markova, “Systems of generators of matrix incidence algebras over finite fields”, Zap. Nauchn. Sem. POMI, 472 (2018),  120–144  mathnet
8. A. E. Guterman, O. V. Markova, “The length of group algebras of small-order groups”, Zap. Nauchn. Sem. POMI, 472 (2018),  76–87  mathnet
2017
9. A. E. Guterman, O. V. Markova, “Orthogonality graphs of matrices over skew fields”, Zap. Nauchn. Sem. POMI, 463 (2017),  81–93  mathnet; J. Math. Sci. (N. Y.), 232:6 (2018), 797–804  scopus
2016
10. O. V. Markova, “Commutative nilpotent subalgebras with nilpotency index $n-1$ in the algebra of matrices of order $n$”, Zap. Nauchn. Sem. POMI, 453 (2016),  219–242  mathnet  mathscinet; J. Math. Sci. (N. Y.), 224:6 (2017), 956–970  scopus
2015
11. A. E. Guterman, O. V. Markova, “The realizability problem for values of the length function for quasi-commuting matrix pairs”, Zap. Nauchn. Sem. POMI, 439 (2015),  59–73  mathnet  mathscinet; J. Math. Sci. (N. Y.), 216:6 (2016), 761–769  scopus
2014
12. B. R. Bakhadly, A. E. Guterman, O. V. Markova, “Graphs defined by orthogonality”, Zap. Nauchn. Sem. POMI, 428 (2014),  49–80  mathnet; J. Math. Sci. (N. Y.), 207:5 (2015), 698–717  scopus
2013
13. O. V. Markova, “On the Relationship between the Length of an Algebra and the Index of Nilpotency of Its Jacobson Radical”, Mat. Zametki, 94:5 (2013),  682–688  mathnet  mathscinet  zmath  elib; Math. Notes, 94:5 (2013), 636–641  isi  elib  scopus
14. O. V. Markova, “Description of algebras of length $1$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2013, 1,  54–56  mathnet  mathscinet; Moscow University Mathematics Bulletin, 68:1 (2013), 74–76  scopus
15. A. E. Guterman, O. V. Markova, S. D. Sochnev, “Algebra of semimagic matrices and its length”, Zap. Nauchn. Sem. POMI, 419 (2013),  52–76  mathnet; J. Math. Sci. (N. Y.), 199:4 (2014), 400–413  scopus
2012
16. O. V. Markova, “The length function and matrix algebras”, Fundam. Prikl. Mat., 17:6 (2012),  65–173  mathnet; J. Math. Sci., 193:5 (2013), 687–768  scopus
17. O. V. Markova, “Classification of matrix subalgebras of length 1”, Fundam. Prikl. Mat., 17:1 (2012),  169–188  mathnet; J. Math. Sci., 185:3 (2012), 458–472  scopus
2010
18. O. V. Markova, “On Some Properties of the Length Function”, Mat. Zametki, 87:1 (2010),  83–91  mathnet  mathscinet  zmath  elib; Math. Notes, 87:1 (2010), 71–78  isi  scopus
2009
19. O. V. Markova, “Upper bound for the length of commutative algebras”, Mat. Sb., 200:12 (2009),  41–62  mathnet  mathscinet  zmath  elib; Sb. Math., 200:12 (2009), 1767–1787  isi  elib  scopus
20. O. V. Markova, “Characterization of commutative matrix subalgebras of maximal length over an arbitrary field”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2009, 5,  53–55  mathnet  mathscinet  zmath
2007
21. O. V. Markova, “Length computation of matrix subalgebras of special type”, Fundam. Prikl. Mat., 13:4 (2007),  165–197  mathnet  mathscinet  zmath  elib; J. Math. Sci., 155:6 (2008), 908–931  elib  scopus
2005
22. O. V. Markova, “On the length of the algebra of upper-triangular matrices”, Uspekhi Mat. Nauk, 60:5(365) (2005),  177–178  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:5 (2005), 984–985  isi  elib  scopus

2021
23. K. K. Andreev, G. N. Arzhantseva, V. A. Artamonov, V. S. Atabekyan, I. N. Balaba, N. V. Bezverkhny, A. A. Vdovina, V. S. Guba, A. E. Guterman, G. S. Deryabina, N. M. Dobrovolsky, M. V. Zaicev, A. L. Kanunnikov, A. A. Klyachko, O. V. Kulikova, O. V. Markova, V. H. Mikaelyan, M. V. Milentyeva, A. E. Minasyan, K. V. Mikhailovsky, A. V. Mikhalev, A. E. Pankratiev, Yu. G. Prokhorov, Yu. S. Semenov, D. A. Timashev, V. N. Chubarikov, I. A. Chubarov, E. E. Shirshova, “Alexander Yuryevich Olshanskii (to the 75th anniversary)”, Chebyshevskii Sb., 22:2 (2021),  347–365  mathnet
2020
24. N. M. Adrianov, V. A. Artamonov, I. N. Balaba, Yu. A. Bahturin, L. A. Bokut', V. V. Borisenko, E. I. Bunina, S. A. Gaifullin, S. T. Glavatsky, I. Z. Golubchik, S. González, A. V. Grishin, A. È. Guterman, N. I. Dubrovin, M. V. Zaicev, E. I. Zel'manov, N. K. Il'ina, A. Ya. Kanel-Belov, A. L. Kanunnikov, E. S. Kislitsyn, A. A. Klyachko, I. B. Kozhukhov, E. M. Kreines, O. V. Kulikova, T. P. Lukashenko, O. V. Markova, C. Martínez, A. A. Mikhalev, A. V. Mikhalev, A. Yu. Ol'shanskii, A. E. Pentus, A. V.A. Petrov, Yu. G. Prokhorov, S. V. Pchelintsev, V. V. Tenzina, D. A. Timashev, A. A. Tuganbaev, I. N. Tumaikin, V. K. Kharchenko, I. A. Chubarov, A. A. Shafarevich, A. I. Shafarevich, I. P. Shestakov, E. E. Shirshova, V. É. Shpil'rain, “Viktor Timofeevich Markov (21.06.1948—15.07.2019)”, Fundam. Prikl. Mat., 23:2 (2020),  3–16  mathnet

Presentations in Math-Net.Ru
1. , ..
A. V. Mikhalev, O. V. Markova, A. A. Tuganbaev, V. A. Artamonov,
Research Seminar of the Department of Higher Algebra MSU
October 14, 2019
2. On the length of generalized-commuting pairs of matrices
O. V. Markova
XV International Conference Algebra, Number Theory and Discrete Geometry: modern problems and applications, dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 29, 2018 16:30
3.
O. V. Markova
Research Seminar of the Department of Higher Algebra MSU
October 23, 2017

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022